Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

buena

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About buena

  • Rank
    too good to be true...
  • Birthday 07/13/1983

Profile Information

  • Gender
    Female
  • Location
    philippines
  • Interests
    i like -- travelling, hanging out in beaches or in malls, sleeping (hehe!). sports, photography, enjoying life!!!
  1. hey sorry it took so long to get back to you, ive been kinda busy. yeah my acne is goin away pretty nicely, im kinda over the whole deal with being down about it. I wrote that gstory cause i just needed to get some emotions off my chest. My dermatologist proscribed me to take doxy for like 3 months, and use differin .3% for the same amount of time. I quit smoking ciggs so i think that got som

    1. hi there...yes, cephalexin is an antibiotic/antibacterial agent..it belongs to the cephalosporins family and is usually used for soft tissue infection.. in ur case, the derm prescribed it to get rid of the bacteria that might have caused ur cyst..inflammation occurs coz there's infection..so if u treat the infection, the inflammation will subside as well.. all the best to u..and may cephalexin works well..good luck!!! :dance: just be sure to drink it on time (to avoid bacterial resistance)
    2. thanks cecelia..yeah,i've tried using BP before, about 2 years ago and a doctor friend told me to use tretinoin instead, in which i used within a year, but didnt had my face cleared... but after reading the stories here..i was convinced to try bp again, i probably had it much... anyway, will try to figure out the right remedy... thanks!!! im washing my face 3-4 times a day..i got a very oily skin, so after about an hour after i wash up, oil starts to show again, and i find it messy.
    3. well, i started my day looking horrified by what i look like.. 4 days ago, i decided to use BP..i followed dan's regimen of putting much BP on zits.. i washed my faced with tea tree oil facial wash, then applied bp and moisturizer..well, a day after, i looked like having chicken pox and my zits got burnt i guess, they r all red!!!! i stopped using BP 2 days ago.. does anyone know hot to get rid of it?? i tried using sunblock, but my face is too oily that i cant let it stay long and end up
    4. hiya there...thanks for the reply..well, i stopped using tretinoin..i continued with tea tree oil..and began using BP..worst comes to worst..my zits look like chickenpox!!! i stopped BP again and suffered the big-red-burnt-spots as of the moment.. by the way, what products cleared up ur acne in case u didnt respond to tea tree oil and tretinoin?
    5. hi there..thanks for ur reply... well, i stopped using tretinoin and continued with tea tree oil facial wash and toner..i dont really have cystic acne but pimples that r big and sometimes wont come to a head..anyway, i started out dan's regimen 2 days ago, with the alteration of using the toner..i had 5 breakouts and i put bp on them..now, the breakouts look burnt!! i look horrible..maybe i applied much..i stopped the bp for today and will use it in lesser amount and timing.. i havent tried ac
    6. Thanks for the reply Buena, I have not seen a derm for a few years now, before accutane i went on anti biotics for a while, then topics etc, nothing worked till accunate, and i don't even remember if that did properly, i guess i did cause i came off it! I think it is candida that is causing it as when i cut out the food that caused it my acne went away, it only came back (with avengence!!) when i started proactivly tring to kill it - die off effect. Also candida can florish when you have been
    7. hi guysss... just wanna ask if any one has tried using tree oil toner and tretinoin?? or have any idea about that products?? well, i tried experimenting..i know its not a good deed, but im desperate all my big zits will fade away..anyway, i did applied the toner then put the tretinoin...my face felt like its burning and i began sweating..and got headache.. i think im allergic to it!!! i ended up going to the hospital and purchased some anti allergy... any advice or suggestions are greatly ap
    8. hi there!!! i tried using BP before but my face got worse, so i stopped it..just last night, i put tretinoin and bleaching cream on my face and i look like a roasted pig!!!!!!!! stupid thing,..got no choice but wash them up and took anti allergy.. it's good that dan's regimen worked for u!!! i dunno what should i try next..maybe i'll end up looking like a monster...
    9. hiya there!!! i've read ur acne story, errr, ur life story for that matter..well, i've been taking doxycycline too for 2 weeks now, yet i get those bumps still..got moderate acne too..yet im positive that this will work in a month or two..how long did ur derma prescribe u to take it?? for now, just follow what is prescribed..pray that it will b ok soon.. and be good!! g

      1. hi blart...it's nice to hear from u.. :) anyway, r u seeing a dermatologist right now?? why do u think that acne around ur mouth is caused by candida infection?? r u into antibiotics before??? well, i have read that elements in the Halogen Family (hydrogen, oxygen, nitrogen,iodine, flourine, bromine, and chlorine)can aggravate acne..why dont u checkout your toothpaste or ur mouthwash?? they contain flourine for sure.. yeah, i agree, diet plays a role in acne somehow, so be sure to eat a hea
      2. hi pedro..it's good that u can relate to what im feeling..i've read so much of isotretinoin but i wouldnt risk take it orally by now..im aware of its adverse effects (i think it would make my face so red too, especially that its really hot here in the phils, and i find sunblock messy to wear) and i dunno if i will resort to it someday..hope ur will be 100% clean someday..update me of its result..have a nice day!!! ohh, i came from the province, an hour plane-ride from manila..yeah, there
      ×